# SDR AALA20121206006

- Difficulty date: November 30, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TOP SKIN HAS TWO DENTS LOCATED APPROXIMATELY 7 INCHES OUTBOARD OF STATION XET 26 AND 10 INCHES FORWARD OF TRAILING EDGE.  INSTALLED DOUBLER PER SRM 51-70-06.
